# SDR GTIA021132

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STA 1474 (AT RAIN GUTTER) LEFT SIDE CORROSION ON SKIN.  CUT OUT DAMAGED AREA OF SKIN, FABRICATED FILLER AND DOUBLER.  INSTALLED FILLER AND DOUBLER.
